# SDR DXTA2009120703884

- Difficulty date: November 1, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 7,172 hours, 5,013 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: G, A

## Discrepancy

CLIMBING THROUGH APPROX 15000 FEET, CABIN STARTED CLIMBING AT MAX RATE. CABIN ALT SETTING OR CABIN RATE KNOB INEFFECTIVE FOR PRESSURE CONTROL. AUX CABIN PRESSURE KNOW WAS VERIFIED CLOSED. CABIN PRESSURE LIGHT AND MWS WARNING ON AND PAX O2 MASKS DEPLOYED. PERFORMED MIX VALVE HP/LP TEST IAW MM 21-10-35; PRSOV TEST IAW MM 21-10-76; AND FIELD MIX VALVE TEST IAW PRESSURIZATION CHECK LIST; ALL TESTS SATISFACTORY; CABIN LEAK RATE 48 SECONDS, CHECKS GOOD, DUCTING AND PRESSURIZATION EQUIPMENT CHECKS GOOD. C/W FAN OPERATED VENTURI TEST IAW 21-30-65 TESTS SATISFACTORY; JACKED ACFT AND CHECKED ADJUSTMENT OF LT SQ SWITCH, LT SQ SWITCH IS ADJUSTED PROPERLY. ALL TESTS CHECK NORMAL IAW MM CH 21-10 & 21-30. NO RECENT HISTORY, OK FOR CONTINUED SERVICE.
